Results 1 to 4 of 4

Thread: Please help!

  1. #1
    jojelu Guest

    Question Please help!

    hey guys!

    just wondering if anyone could help! ok so i have had the implanon implant in for close to 1year. My AF has been SPOT ON not a day late since having it in until this month- i am 16days late, i did a HPT 1 week ago and it came up BFN.

    my question is- can having the implanon implant in lower your HCG levels if you were to fall pregnant on it resulting in a later detection of pregnancy using HPT?

    i know the implanon can mess with your AF but my doctor said due to my age (under 23) i am less likely to get the side effects and if my AF were to stop or change it would of within the first few months!

    TIA


  2. #2

    Join Date
    Sep 2006
    Location
    Dandy Ranges ;)
    Posts
    7,537

    Default

    about a year after my implanon insertion I started bleeding again - prior to that I'd missed my periods. Maybe see your doc? It could just be your body reacting to it differently...

  3. #3

    Join Date
    Sep 2007
    Location
    Queensland
    Posts
    1,208

    Default

    I doubt that you are pregnant. There have been very few pregnancies reported world wide in women using a properly inserted implanon. What is more likely is that the hormones are supressing your periods.

    I was 20 when I got my first implanon, and it did mean I didn't have my periods, so the age explanation doesn't hold for everyone.

    HTH

  4. #4
    jojelu Guest

    Default

    thanks for the replies. off to the dr's today

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •